# SDR DL72S980349

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIB CHORD CRACKED AT FASTENER HOLE, FIN STA 157.2 AND STR 9 RT, FOUND ON E-2 LETTER CHECK.  INSTALLED DOUBLER PER M/M 55-30-3 NR 2.
